# SDR REXA2015062200638

- Difficulty date: June 22, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 17,409 hours, 11,016 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-440-300 RIGHT ENG PYLON PANEL 443BB HAS CHAFED MARKS.  RE-SKINNED RT ENG PANEL 443BB IAW SRM 51-40-11 & 51-42-06.
